# SDR 02305637

- Difficulty date: November 1, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N637BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7308
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, IT WAS DISCOVERED THAT THE NR 1 OVERHEAD CABIN EMERGENCY EXIT LIGHT WAS INOPERATIVE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE LAMP IN THE NR 1 OVERHEAD CABIN EMERGENCY EXIT LIGHT.   AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
